Open problems in the theory of fuzzy metric spaces

Author
A. Savchenko, M. Zarichnyi
Kherson Agrarian University, Ivan Franko National University of Lviv
Abstract
We formulate some open problems concerning the space of compact fuzzy metric (measure) spaces.
Keywords
fuzzy metric space; Gromov-Hausdorff metric; Gromov-Prokhorov distance; compact; measure
DOI
doi:10.15330/ms.43.1.110-112
Reference
1. O. Kramosil, J. Michalek, Fuzzy metric and statistical metric spaces, Kybernetica, 11 (1975), 326334.

2. A. George, P. Veeramani, On some results on fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395399.

3. V. Gregori, S. Romaguera, On completion of fuzzy metric spaces, Fuzzy Sets and Systems, 130 (2002), .3, 399404.

4. M. Gromov, Metric structures for Riemannian and Non-Riemannian Spaces. Progress in Mathematics, 152. Birkhauser, 1999, xx+585 p.

5. Savchenko O. A remark on stationary fuzzy metric spaces, Carpathian Mathematical Publications, 3 (2011), 1, 124129.

6. K.-T. Sturm, On the geometry of metric measure spaces. I, Acta Math., 196 (2006), 1, 65131. 7. J. Rodriguez-Lopez, S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004), 2, 273283.

8. D. Repovs, A. Savchenko, M. Zarichnyi, Fuzzy Prokhorov metric on the set of probability measures, Fuzzy Sets and Systems, 175 (2011), 1, 96104.

Pages
110-112
Volume
43
Issue
1
Year
2015
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue